Fejér type inequalities for harmonically-convex functions with applications

Full text for this resource is not available from the Research Repository.

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2017) Fejér type inequalities for harmonically-convex functions with applications. Journal of Applied Analysis and Computation, 7 (3). 795 - 813. ISSN 2156-907X

Item type Article
URI http://vuir.vu.edu.au/id/eprint/35433
Identification Number https://doi.org/10.11948/2017050
Official URL http://jaac.ijournal.cn/ch/reader/create_pdf.aspx?...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords convex function; harmonic symmetricity
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login